# SDR SWAA092610

- Difficulty date: April 22, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 67,420 hours, 61,302 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 98711
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURBACK, SMOKE SMELL IN MAIN CABIN.  AFTER TURNING THE A/C RECIRC FAN OFF, SMELL BEGAN TO DISSIPATE.  REMOVED AND REPLACED A/C RECIRC FAN PER MM.
